Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1980

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Lee, P.A. (1980) Probabilistic derivation of a bilinear summation formula for the Meixner-Pollaczek polynominals. International Journal of Mathematics and Mathematical Sciences, 3 (4). pp. 761-771. ISSN 0161-1712

Wong, Peng Choon (1980) Cyclic extensions of parafree groups. Transactions of the American Mathematical Society, 258 (2). pp. 441-456. ISSN 0002-9947

This list was generated on Fri Nov 22 02:18:08 2019 +08.